Hierarchy of conservation laws for self-dual gravity

Strachan, I.A.B. (1993) Hierarchy of conservation laws for self-dual gravity. Classical and Quantum Gravity, 10(7), pp. 1417-1423. (doi: 10.1088/0264-9381/10/7/017)

Full text not currently available from Enlighten.


An infinite hierarchy of nonlocal conservation laws is constructed for the self-dual vacuum equations. Further, it is shown that the construction of such conserved currents has a natural description in terms of Penrose's (1976) nonlinear graviton construction of such self-dual vacuum metrics.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Strachan, Professor Ian
Authors: Strachan, I.A.B.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Classical and Quantum Gravity
Publisher:IOP Publishing
ISSN (Online):1361-6382

University Staff: Request a correction | Enlighten Editors: Update this record